# SDR SWIA2020060950990

- Difficulty date: May 1, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME AT ACCESS PANEL LOCATION 832EL HAS CORROSION ON FRAME FLANGE JUST FWD OF SMALL INTERCOSTAL.  (C-CHECK) RO 4/23/2020 REMOVED AND INSTALLED PAX DOOR FWD FRAME REF SRM, AND DRAWING.  PRESSURE CHECKS GOOD.  SEE CONTINUATION CARD FOR DETAILS.
